It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board

  • Hypersensitivity to sun

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 03-05-2020, 11:02 AM   #1
    traveler82
    (male)
     
    traveler82's Avatar
     
    Join Date: Mar 2020
    Location: Brampton
    Posts: 1
    traveler82 HB User
    Hypersensitivity to sun

    Last year I was prescribed nortriptyline for some pain I was having. As a side effect, my skin became extremely sensitive to sunlight to the point that I would get a sunburn while sitting inside on a cloudy day. I got off the medication in June and I'm still having the issue. It went away during the winter months, probably because the sun was less intense, but it's starting up again now. Did the drug cause some permanent damage? Is there anything that can be done to get me back to normal?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    nortriptyline, sun sensitivity



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is Off
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:48 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!